# SDR UALA2012012400505

- Difficulty date: January 24, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 80,769 hours, 13,061 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1053
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE VALVE LIGHT ON.  VERIFIED SOLENOID AND VALVE OPERATION PER MEL ITEM 3021C.  MEL REF:  3021C. PARTS: 643-9002  MR30133 VALVE ASSY.  REPLACED WITH NEW TAI VLV, OPS CHECKED NORMAL PER MM
